# SDR DALA1157220968

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 55,654 hours, 41,111 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 59401631
- Part serial: DL12
- Condition: No Test
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE TAIL CONE RELEASE FUNCTIONAL CHECK OPN 6908AD THE TAIL CONE WOULD NOT DEPLOY.  NON-ROUTINE CARDS WERE WRITTEN FOR THE REQUIRED REPAIRS.
